American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Nikolaos S. Papageorgiou. Optimal programs and their price characterization in a multisector growth model with uncertainty . Proc. Amer. Math. Soc. 122 (1994) 227-240. MR 1195728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P.-L. Lions and J.-C. Rochet. Hopf formula and multitime Hamilton-Jacobi equations . Proc. Amer. Math. Soc. 96 (1986) 79-84. MR 813815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia